A perturbation analysis for nonlinear selfadjoint operator equations

A.C.M. Ran, M.C.B. Reurings, L. Rodman

Research output: Contribution to JournalArticleAcademicpeer-review


Perturbation analysis, including perturbation bounds, is developed for nonlinear operator equations of the form X = Q ± A*F(X)A, under perturbations of the given operators Q (which is assumed to be positive definite) and A and of the given operator function F(X) which takes self-adjoint operator values. Stability of fixed points under suitable map perturbations serves as the main technical tool. More detailed analysis is provided in the particular cases where F(X) is a power map. © 2006 Society for Industrial and Applied Mathematics.
Original languageEnglish
Pages (from-to)89-104 (electronic)
JournalSIAM Journal on Matrix Analysis and Applications
Issue number1
Publication statusPublished - 2006

Bibliographical note



Dive into the research topics of 'A perturbation analysis for nonlinear selfadjoint operator equations'. Together they form a unique fingerprint.

Cite this